RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Akhmedova, Valeriya Eduardovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:231
Abstract pages:522
Full texts:86
References:66
E-mail:
Website: http://leyamed.ru/?page_id=85

http://www.mathnet.ru/eng/person53914
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. E. Akhmedova, A. V. Zabrodin, “Elliptic parameterization of Pfaff integrable hierarchies in the zero-dispersion limit”, TMF, 185:3 (2015),  410–422  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:3 (2015), 1718–1728  isi  scopus
2010
2. V. E. Akhmedova, T. Pilling, A. de Gill, D. Singleton, “Tunneling/WKB and anomaly methods for Rindler and de Sitter space–times”, TMF, 163:3 (2010),  456–466  mathnet  mathscinet; Theoret. and Math. Phys., 163:3 (2010), 774–781  isi  scopus

Presentations in Math-Net.Ru
1. Reductions of the dispersionless DKP hierarchy
V. Akhmedova
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
October 31, 2018 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019